Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


syn visc injections
Jul 21, 2010

I was diagnosed HIV+ 2 years ago. I am presently on Atripla, undetectable, CD4 798, doing quite well. I have osteoarthritis in my knees and have been prescribed syn visc injections. Should I be concerned with any interactions or will they have an effect on my counts as they affect immflamation.

Response from Dr. Henry

Should be OK to use syn visc for your osteoarthritis-I would not expect but would still monitor-much of an effect on your HIV status/CD4 counts. KH



Previous
Which medication is better???
Next
Atripla rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement